Dual nonlinear systems
Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 598-599
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_5_a10,
author = {A. P. Krishchenko and S. B. Tkachev},
title = {Dual nonlinear systems},
journal = {Doklady Akademii Nauk},
pages = {598--599},
year = {1993},
volume = {333},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a10/}
}
A. P. Krishchenko; S. B. Tkachev. Dual nonlinear systems. Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 598-599. http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a10/